Proceedings of the Japan Academy

A simple characterization of Boolean rings

Kiyoshi Iséki

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 44, Number 9 (1968), 923-924.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520984

Digital Object Identifier
doi:10.3792/pja/1195520984

Mathematical Reviews number (MathSciNet)
MR0234878

Zentralblatt MATH identifier
0174.29902

Subjects
Primary: 06.60

Citation

Iséki, Kiyoshi. A simple characterization of Boolean rings. Proc. Japan Acad. 44 (1968), no. 9, 923--924. doi:10.3792/pja/1195520984. https://projecteuclid.org/euclid.pja/1195520984


Export citation

References